I've been to see one neurologist and have an appointment for a second opinion next month.
I am having issues with tremors in the left arm; i.e., trembling while holding the morning newspaper. I cannot fluidly wave 'bye-bye' with the left wrist, have difficulty with anything involving fine motor skills, and have tenseness of the muscles on the left side. My sense of balance has never been good.
I can tell myself to RELAX, while sitting in a chair or lying in bed, and the tremor or tenseness will disappear for a few seconds before returning.
Neurologist #1 tells me I have Parkinson's and put me on Sinemet, which makes me nauseated and sometimes vomit, no matter whether I take the medication with or without food.
My PCP suggested I might have an essential tremor. The Endocrinologist said the tremor could be a side effect of medication. I wonder if the tremor might be THYROID related as blood tests are skewed without the pituitary.
Three years ago, I had transphenoidal surgery for a pituitary tumor (acromegaly which had been misdiagnosed as a prolactinoma) and two years ago, I had Gamma Knife radiation on the residual tumor. I am currently tumor free.
Is it possible for the tremor to be related to the surgery or radiation?
Additionally, in January, July, and October I had severe neckache, headache, nausea, and vomiting which was diagnosed as migraine.
I recently read that "Anxiety can also be a side effect of several drugs taken for physical disorders, including thyroid hormone replacement drugs, corticosteroids..."
I take Hydrocortisone, Prozac, Synthroid, and Actonel.
Are the migraines-tremor-anxiety caused by medications?
Is this Parkinson's?
I am normal weight and age 58.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?